# SDR SIMA200212123

- Difficulty date: April 13, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, LEFT BEAM GUSSET UNDER SEAT TRACK HAS CORROSION.  REPAIRED IAW EMB GST-1284/02.  (M)
